# SDR CALA2021041400457

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 70,970 hours, 25,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Row 28 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 28ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY (WHITE) REF CONFIG DRAWING 3350DD14743 AND IFM 25-22-55. OPS CK OK.
